# SDR AALA202502172619

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 91,004 hours, 12,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113W30037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUTBOARD FLAP UPPER SURFACE DELAMINATED AT OUTBOARD TRAILING EDGE FLAP (OTEF) STA 258.06. REPAIRED PER SRM 51-70-04-2R REPAIR 2.
